# SDR DL73K001161

- Difficulty date: June 15, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- Aircraft time: 47,241 hours, 38,300 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 20412343409
- Part serial: 2514
- Condition: Inoperative
- Location: Nr 1 Vor
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN CLIMB LVL OFF AT 330, .74M AP-A ENGDG HEARD AND FELT MUFFLED BANG ASSOC W/ROLLING A/P DISENGAGED BANKED SEVERAL  TIMES BEFORE STABILIZED BANK NEARED 30 DEGREES.  NO OBSERVED ABNML ENG OR SYS INDICATIONS AFTER STABILIZING ACFT, NO OTHER ABNORMALTIES OCCURED DID NOT FEEL LIKE WAKE TURB.  NR 1 VOR ILS XCVR CAUSES A A/P TO DISCONNECT.  SWAPPED BOXES, PROBLEM DISAPPEARS.  SWAPPED BACK REPLACED NR 1 VOR XCVR VOR ILS TESTS NORM PER M/M.  PERFORMED YAW DAMP TEST NTF. PERF  FLT CONT CK NTF.  PERF BORESCOPE BOTH ENG''S NTF.
